# SDR DXTA2022042160720

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N165QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9726
- Aircraft time: 1,842 hours, 844 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE AVIONICS BAY RED CAS: FL 410 CAS MESSAGE REPEATEDLY OBSERVED WITH NO ODOR OR VISIBLE SIGN OF SMOKE IN COCKPIT OR CABIN.  LOUD WHINE AND VIBRATION LOCATED BEHIND SEAT 3 REPORTED BY FA AND CONFIRMED BY FO.  QRC/QRH FOLLOWED TO QRH ITEM 11 (CABIN POWER).  CAS MESSAGE, NOISE AND VIBRATION DISAPPEARED WITH THE DE-SELECTION OF CABIN POWER/CABIN OUTLETS.  CAN NOT DUPLICATED NOISE OR VIBRATION ON GROUND.  PHOTOS OF FAULT CODE ATTACHED. "CORRECTIVE ACTION" REPLACED AVIONICS EXHAUST FAN IAW AMM 21-54-37.
